Does anyone have hallucinations and delusions?

Does anyone have hallucinations and delusions?

She sees people and believes my Dad has been taken over by a cult. She’s taking Sknemet, Rohpinerol and Seroquil.

A MyParkinsonsTeam Member said:

My dad was having really bad hallucinations and was put on Seroquil also. I am with him 24/7 and I Observed that the hallucinations were directly tied to the Amount of sinimet taken. I worked with his doctor to adjust the sinimet to the lowest possible dose to affect his parkinsons and took him off Seriquil. At first we tried longer period of time between doses. Then we tried 1/2 a pill in shorter time. For example if taking 3 pills a day every six hours tried out 1/2 a pill every 3 hours. I also control so that the pills were always taken 30 min before eating food so the affect is the same. I feel that it’s kind of easy to get too much sinimet. My understanding is seroquil is pretty dangerous. I would try reducing the sinimet to the lowest dose and see if it helps. Also at the same time add exercise since that helps on the same way as sinimet. Lastly my dad also takes n-acetyl-cysteine which is a string anti oxidant that you can get at a vitamin store. All I can say is my dads doctor - who is a specialist at a parkinsons natl center of excellence now advises patient to take the lowest dose that they can after seeing my dads case and results - for what it’s worth. His doc was suprised that such a low dose would have even worked, this message is not intended to serve as medical advice but only to share my and my dads experience

posted almost 2 years ago
A MyParkinsonsTeam Member said:

Talk to the pharmacist first. Then the doc. Some medications can cause that and some combination of meds, over the counter as well, just don't work well together. My mother would have hallucinations when she took pain meds. Keep in mind that your doctor and pharmacist are the professionals and should be contacted right away to resolve the problem. .xoxoxo

posted almost 2 years ago
A MyParkinsonsTeam Member said:

Could be the Seroquil.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in